# SDR GTIA2022053136447

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 8,004 hours, 3,362 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE OF 360 GEN 2 FAULT OCCURED. THERE WAS SMELL OF ELECTRONICS. ECAM ACTIONS COMPLETED BUT DID NOT RESET GEN 2 DUE TO SMELL.--
